MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP

SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP
Catalog Number 412143
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
I am notifying you that the following complaint received by b.Braun is for info only.One complaint was written for the event description below regarding product number 412143, for "spike port adaptor leakage; spike loose" however, there are no samples, no batch number, no pictures so no scar response is required - this is for information only.This email serves as notification of the following events and no further action is required.(b)(6).When did the failure occur: before application; during preparation reason of complaint: we're having an intermittent issue occurring with the closed system spikes dislodging as the medication was infusing for a patient.Staff is aware and makes sure each spike placed is holding initially, some don't and are discarded before mix is made.However, we're having occasions when they go out of pharmacy just fine and are dislodging as nurses is hanging the medication or during the infusion.Of the two that occurred over the past week, one was infusing on patient when spike detached and the other when nursing was priming fluid from the bag for preparation to infuse.In both instances the entire contents of the medication spilled out.Drug one cost us $12,000 and drug 2 $8,552.There's a small amount of dysfunctional spikes, however due to the high cost of some of our meds one mishap becomes very costly.Does on guard reimburse back? first contact to end customer: b.Braun response expected by: customer; complaint receiver patient injury- no.(b)(4) registration form customer complaint.

Brand Name
CHEMFORT
Common Device Name
ONGUARD2 BAG ADAPTOR SP
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, hazafon 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
eli horovitz 1
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, hatzafon 11018-01
IS   1101801
MDR Report Key24232166
Report Number9611423-2026-00002
Device Sequence Number18385187
Product Code ONB
UDI-Device Identifier37290115921435
UDI-Public37290115921435
Combination Product (Y/N)N
PMA/510(K) Number
K192866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number412143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown